| Model Number |
15 |
| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Intermittent Loss of Power (4016)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was unable to duplicate or verify the reported power issue.Stryker downloaded the electronic records from the device however, there were no logs for the date of event.During testing of the device, stryker observed the device intermittently failed to complete a boot cycle.The system pcb assembly was replaced to resolve this issue.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.The cause of the reported power issue could not be determined.The cause of the boot issue was isolated to the system pcb assembly.
Event or Problem Description
The customer contacted stryker to report that their device randomly powered off by itself.In this state, defibrillation therapy may be delayed or prevented from being delivered to the patient if needed.There was no patient use associated with this event.